# SDR SWAA2025021386047

- Difficulty date: January 14, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB VAPOR BARRIER BS 663 LBL 31.83 WL 154 (MARKED)<[01] REPAIRED CRACK DAMAGE ON VAPOR BARRIER BS 663 IAW SRM 51-70-04-2R-10.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
